| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify and duplicate the reported issue.The cause of the reported issue was isolated to the therapy pcb and replaced to resolve the issue.The device passed functional and performance testing and was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device's service indicator is present, and an event code is logged in the device's memory.The event code logged in the device's memory can indicate that the aed function of the device may be inoperable.As a result, the unit may not be able to analyze a patient's rhythm and provide defibrillation therapy while in aed mode if it was necessary.There was no patient involvement reported during the event.
Event or Problem Description
Additional Manufacturer Narrative
Stryker further evaluated the removed therapy pcb assembly.It was observed that the capacitor, designator c160 was leaking voltage.